The precise embeddings of one-dimensional Muckenhoupt classes in Gehring classes

Malaksiano, Nikolay Aleksandrovich: The precise embeddings of one-dimensional Muckenhoupt classes in Gehring classes. In: Acta scientiarum mathematicarum, (68) 1-2. pp. 237-248. (2002)

[img] Cikk, tanulmány, mű
math_068_numb_001_002_237-248.pdf
Hozzáférés joga: Campus

Download (1MB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 2002
Volume: 68
Number: 1-2
ISSN: 0001-6969
Page Range: pp. 237-248
Language: angol
Official URL: http://www.acta.hu
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: 248. p.; Abstract
Date Deposited: 2016. Oct. 15. 14:10
Last Modified: 2019. Sep. 09. 13:40
URI: http://acta.bibl.u-szeged.hu/id/eprint/15910

Actions (login required)

View Item View Item